EconPapers    
Economics at your fingertips  
 

Optimal Tax Routing: Network Analysis of FDI Diversion

Maarten Van 't Riet () and Arjan Lejour ()

No 2017-022, Discussion Paper from Tilburg University, Center for Economic Research

Keywords: Corporate taxation; tax treaties; treaty shopping; tax havens; shortest path (search for similar items in EconPapers)
JEL-codes: F23 H25 H26 H87 (search for similar items in EconPapers)
Date: 2017
New Economics Papers: this item is included in nep-int, nep-pbe and nep-pub
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6) Track citations by RSS feed

Downloads: (external link)
https://pure.uvt.nl/ws/portalfiles/portal/16257164/2017_022.pdf (application/pdf)

Related works:
Journal Article: Optimal tax routing: network analysis of FDI diversion (2018) Downloads
Working Paper: Optimal Tax Routing: Network Analysis of FDI diversion (2017) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiucen:27bcdae9-6609-40d5-95df-d634fd4f0fd5

Access Statistics for this paper

More papers in Discussion Paper from Tilburg University, Center for Economic Research
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2020-07-05
Handle: RePEc:tiu:tiucen:27bcdae9-6609-40d5-95df-d634fd4f0fd5